The Solution of Yang-Mills Equations on the Surface

Download Download as PDF (Size:460KB)  HTML   XML  PP. 35-43  
DOI: 10.4236/am.2017.81004    360 Downloads   480 Views  

ABSTRACT

We show that Yang-Mills equation in 3 dimensions is local well-posedness in Hs if the norm is sufficiently. Here, we construct a solution on the quadric that is independent of the time. And we also construct a solution of the polynomial form. In the process of solving, the polynomial is used to solve the problem before solving.

Cite this paper

Zhu, P. and Ding, L. (2017) The Solution of Yang-Mills Equations on the Surface. Applied Mathematics, 8, 35-43. doi: 10.4236/am.2017.81004.

References

[1] Klainerman, S. and Machedon, M. (1995) Finite Energy Solutions for Yang-Mills Equations in R3+1. Annals of Mathematics, 142, 39-119.
https://doi.org/10.2307/2118611
[2] Zhou, J.W. (2010) Lectures on Differential Geomentry. Science Press, Beijing.
[3] Barletta, E., Dragomir, S. and Urakawa, H. (2006) Yang-Mills Field on CR Manifolds. Journal of Mathematical Physics, 47, Article ID: 083504, 41.
[4] Gu, C.H. and Li, D.Q. (2012) Equations of Mathematical Physics. China Higher Education Press, CHEP, Beijing.
[5] Yajima, K. (1987) Existence of Solutions for Schrodinger Evolution Equations. Communications in Mathematical Physics, 110, 415-426.
https://doi.org/10.1007/BF01212420
[6] Ghanem S. (2013) The Global Existence of Yang-Mills Fields on Curved Space-Times. Mathematics.
[7] Foschi, D. and Klainerman, S. (2000) Bilinear Space-Time Estimates for Homogeneous Wave Equations. Annales Scientifiques de l’école Normale Supérieure, 33, 211-274.
https://doi.org/10.1016/s0012-9593(00)00109-9
[8] Klainerman, S. and Tataru, D. (1999) On the Optimal Regularity for Yang-Mills equations in R^(4+1). Journal of the American Mathematical Society, 12, 93-116.
https://doi.org/10.1090/S0894-0347-99-00282-9
[9] Tao, T. (2001) Multilinear Weighted Convolution of L2 Functions, and Applications to Non-Linear Dispersive Equations. The American Journal of Mathematics, 123, 839-908.
https://doi.org/10.1353/ajm.2001.0035
[10] Tao, T. (2003) Local Well-Posedness of Yang-Mills Equation in the Temporal Gauge below the Energy Norm. Journal of Differential Equations, 189, 366-382.
https://doi.org/10.1016/S0022-0396(02)00177-8

  
comments powered by Disqus

Copyright © 2017 by authors and Scientific Research Publishing Inc.

Creative Commons License

This work and the related PDF file are licensed under a Creative Commons Attribution 4.0 International License.